# SDR SWAA2021062919341

- Difficulty date: February 18, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / ACCOMPLISHED REPAIR AT ACB AFT CORNER SCUFFPLATE IAW ENGINNERING AUTHORIZATION EA.#1-A53-2076 REV.11. THE AFT CORNER INSTALLATION IT'S GOING TO BE ACCOMPLISHED WITH CUSTOMER CARD# 753-140-00-024.
